ASSOC.PROF.DR. BURCU ÜNGÖR    
Name : BURCU
Surname : ÜNGÖR
E-Mail : bungor@science.ankara.edu.tr
Phone Number : 2126720/1181
Title : ASSOC.PROF.DR.
Unit : FACULTY OF SCIENCES
Department : DEPARTMENT OF MATHEMATICS
Personal Information

EDUCATION:

BSc: Ankara University Department of Mathematics (2003-2007)

MSc: Ankara University Department of Mathematics (2007-2009)

PhD: Ankara University Department of Mathematics (2009-2014)

for Genealogywww.genealogy.math.ndsu.nodak.edu 

EMPLOYMENT:

- Research and Teaching Assistant, Ankara University Department of Mathematics (May 2009 - December 2014)

- Research Visitor, Ohio University Center of Ring Theory and Its Applications (October 1, 2012 - June 30, 2013)

- Assist. Prof. Dr., Ankara University Department of Mathematics (December 2014 - December 2018) 

- Assoc. Prof. Dr., Ankara University Department of Mathematics (December 2018 - ...) 

Associate Professorship: April 11, 2016.

SCHOLARSHIPS:

- The Scientific and Technological Research Council of Turkey - National Scholarship Programme for  MSc Students

The Scientific and Technological Research Council of Turkey - National Scholarship Programme for PhD Students

The Higher Education Council of Turkey - International PhD Research Scholarship

AWARDS:

Top Student of the Faculty of Science Award - Ankara University, 2007.

Top Student of the Mathematics Department Award - Ankara University, 2007.

RESEARCH AREA:

Module and Ring Theory.

CONFERENCES:

1.  III. Ankara Mathematics Days,  Ankara University, Ankara, Turkey (May 22-23, 2008).

2.  X. Antalya  Algebra Days,  Antalya, Turkey (May 28-June 1, 2008).

3.  6. Ankara Mathematics Days, Hacettepe University, Ankara, Turkey (June 2-3, 2011).

4. The 24th International Conference of Jangjeon Mathematical Society, Selcuk University, Konya, Turkey (July 20-23, 2011).

5. The 31st Ohio State–Denison Mathematics Conference, Columbus, Ohio, USA (May 25-27, 2012).

6. 7. Ankara Mathematics Days, Bilkent University, Ankara, Turkey (May 31-June 1, 2012).  

7. The 1084th AMS Meeting, University of Akron, Akron, Ohio, USA (October 20-21, 2012).

8. International Conference on Algebra in Honour of Patrick Smith’s and John Clark’s 70th Birthdays, Balikesir, Turkey (August 12-15,  2013).

9. 9. Ankara Mathematics Days, Atilim University, Ankara, Turkey (June 12-13, 2014).

10. International Conference on Algebra and Number Theory, Samsun, Turkey (August 5-8, 2014).

11. 10. Ankara Mathematics Days, METU, Ankara, Turkey (June 11-12, 2015).

12. 11. Ankara Mathematics Days, Ankara University, Turkey (May 26-27, 2016), Organizing Committee.

13. The International Conference on Algebra and its Applications, Moulay Ismail University, FST Errachidia, Morocco (April 26-28, 2017). 

14. The International Conference on Mathematics and Mathematics Education, Ordu, Turkey (June 27-29, 2018).  

SEMINARS:

1. The OSU-OU Ring Theory Seminar, The Ohio State University, Columbus, Ohio, USA (May 3, 2013).

POSTER PRESENTATIONS:

1. π-Day Celebration Poster Session, Ohio University, Athens, Ohio, USA (March  14, 2013).

EDITOR:

- International Electronic Journal of Algebra (Production Editor) Link: ieja.net

- Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics (Area Editor) Link: Communications

REFEREE:

- American Mathematical Society - Mathematical Reviews

Bulletin of the Allahabad Mathematical Society

Bulletin of the Malaysian Mathematical Sciences Society

Communications in Algebra

Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics  

- Filomat

International Electronic Journal of Algebra

International Journal of the Physical Sciences

Italian Journal of Pure and Applied Mathematics

Journal of Algebra and its Applications

Journal of Algebraic Systems

PROJECT:

- TÜBİTAK-2508,  Title: Rings, Preservers, and Applications, Coordinator, Duration: 01.11.2017 - 01.05.2020.

PUBLICATIONS:

1. B. Ungor, N. Agayev, S. Halicioglu and A. Harmanci, On Principally Quasi-Baer Modules, Albanian J. Math. 5(3)(2011), 165-173.

2. G. Kafkas, B. Ungor, S. Halicioglu and A. Harmanci, Generalized Symmetric Rings, Algebra Discrete Math. 12(2)(2011), 72-84.

3. H. Kose, B. Ungor and S. Halicioglu, A Generalization of Reduced Rings,  Hacet. J. Math. Stat. 41(5)(2012), 689-696. (SCI-Expanded)

4. B. Ungor, Y. Kurtulmaz, S. Halicioglu and A. Harmanci, Dual π-Rickart Modules, Rev. Colombiana Mat. (46)(2)(2012), 167-183.

5. B. Ungor, S. Halicioglu and A. Harmanci, Extensions of Baer and Principally Projective Modules, GU. J. Sci. 25(4)(2012), 863-867.

6. B. Ungor, G. Kafkas, S. Halicioglu and A. Harmanci, Some Properties of Rickart Modules, Commun.  Fac. Sci. Univ. Ank. Series A1, 61(2)(2012), 1-8.

7. B. Ungor, S. Halicioglu, M. A. Kamal and A. Harmanci, Strongly Large Module Extensions, An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (S. N.) 59(2)(2013), 431-452. (SCI-Expanded)

8. B. Ungor, N. Agayev, S. Halicioglu and A. Harmanci, Endo-Principally Projective Modules, Novi Sad J. Math. 43(1)(2013), 41-49.

9. H. Kose, B. Ungor, S. Halicioglu and A. Harmanci, Quasi-Reduced Rings, Acta Univ. Apulensis Math. Inform. 34(2013), 57-68.

10. B. Ungor, Y. Kurtulmaz, S. Halicioglu and A. Harmanci, On Generalized Principally Quasi-Baer Modules, Bol. Mat.  20(1)(2013), 51-62.

11. B. Ungor, H. Kose, S. Halicioglu and A. Harmanci, Rings in which Every Nilpotent is Central, Algebras Groups Geom. 30(1)(2013), 1-18.

12. B. Ungor and S. Halicioglu, Strongly Extending Modules, Hacet. J. Math. Stat. 42(5)(2013), 465-478. (SCI-Expanded)

13. B. Ungor, S. Halicioglu and A. Harmanci, On a Class of (+)-Supplemented Modules, in Ring Theory and Its Applications, Contemp. Math. vol. 609, Amer. Math. Soc., Providence, RI, 2014, pp. 123-136. 

14. H. Kose, B. Ungor, S. Halicioglu and A. Harmanci, A Generalization of Reversible Rings, Iran. J. Sci. Technol. Trans. A Sci. 38(1)(2014), 43-48. (SCI-Expanded)

15. B. Ungor, S. Halicioglu and A. Harmanci, A Generalization of Rickart Modules, Bull. Belg. Math. Soc. Simon Stevin 21(2)(2014), 303-318. (SCI-Expanded) 

16. B. Ungor, S. Halicioglu and A. Harmanci, On a Class of δ-Supplemented Modules, Bull. Malays. Math. Sci. Soc. (2)37(3)(2014), 703-717. (SCI-Expanded)

17. N. Agayev, S. Halicioglu, A. Harmanci and B. Ungor, Modules which are Reduced over their Endomorphism Rings, Thai J. Math. 13(1)(2015), 177-188.

18. B. Ungor, O. Gurgun, S. Halicioglu and A. Harmanci, Feckly Reduced Rings, Hacet. J. Math. Stat. 44(2)(2015), 375-384. (SCI-Expanded)

19. O. Gurgun, S. Halicioglu and B. Ungor, A Subclass of Strongly Clean Rings, Commun. Math. 23(2015), 13-31.

20. B. Ungor, Y. Kurtulmaz, S. Halicioglu and A. Harmanci, Symmetric Modules Over Their Endomorphism Rings, Algebra Discrete Math. 19(2)(2015), 283-294. (ESCI)

21. A. Harmanci, S. R. Lopez-Permouth and B. Ungor, On the Pure-Injectivity Profile of a Ring, Comm. Algebra 43(11)(2015), 4984-5002. (SCI-Expanded)

22. H. Kose and B. Ungor, Semicommutativity of the Rings Relative to Prime Radical, Comment. Math. Univ. Carolin., 56(4)(2015), 401-415. (ESCI) 

23. M. B. Calci, B. Ungor and A. Harmanci, Central Quasipolar Rings, Rev. Colombiana Mat. 49(2)(2015), 281-292.

24. H. Kose, B. Ungor and A. Harmanci, Nil-Reflexive Rings, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 65(1)(2016), 19-33.

25. B. Ungor, S. Halicioglu and A. Harmanci, Modules in which Inverse Images of Some Submodules are Direct Summands,  Comm. Algebra, 44(4)(2016), 1496-1513. (SCI-Expanded)

26. B. Ungor, S. Halicioglu and A. Harmanci, Rickart Modules Relative to Singular Submodule and Dual Goldie Torsion Theory, J. Algebra Appl. 15(8)(2016), 1650142. (SCI-Expanded)  

27. B. Ungor and A. Harmanci, Rickart Modules Determined by Preradicals \bar Z(.) and δ(.), An. Ştiint. Univ. Al. I. Cuza Iaşi. Mat. (N.S.), LXII, 2(3)(2016), 807-822.   

28. M. Hosseinpour, B. Ungor, Y. Talebi and A. Harmanci, A Generalization of the Class of Principally Lifting Modules, Rocky Mountain J. Math. 47(5)(2017), 1539-1563. (SCI-Expanded) 

29. B. Ungor, H. Chen and S. Halicioglu, Very Clean Matrices over Local Rings, An. Ştiint. Univ. Al. I. Cuza Iaşi. Mat. (N.S.),  LXIII(3)(2017), 543-552. 

30. S. R. Lopez-Permouth, J. Mastromatteo, Y. Tolooei and B. Ungor, Pure-Injectivity from a Different Perspective, Glasg. Math. J. 60(1)(2018), 135-151. (SCI-Expanded) 

31. A. Harmanci, H. Kose and B. Ungor, On Weak Symmetric Property of Rings, Southeast Asian Bull. Math. 42(1)(2018), 31-40. (ESCI) 

32. T. P. Calci, A. Harmanci and B. Ungor, An Approach to Quasipolarity for Rings Along Nilpotent Elements, Bol. Soc. Mat. Mex., 24(1)(2018), 95-106. (ESCI)  

33. B. Ungor, S. Halicioglu and A. Harmanci, A Dual Approach to the Theory of Inverse Split Modules, J. Algebra Appl. 17(8)(2018), 1850148. (SCI-Expanded)

34. H. Kose, Y. Kurtulmaz, B. Ungor and A. Harmanci, Semicommutativity of Amalgamated Rings, J. Math. Res. Appl. 38(4)(2018), 366-376.

35. A. R. M. Hamzekolaee, A. Harmanci, Y. Talebi and B. Ungor, A New Approach to H-Supplemented Modules via Homomorphisms, Turkish J. Math. 42(4)(2018), 1941-1955. (SCI-Expanded)

36. B. Ungor, H. Kose, Y. Kurtulmaz and A. Harmanci, A Nil Approach to Symmetricity of Rings, Indian J. Math. 60(2)(2018), 337-357. 

37. A. Harmanci and B. Ungor, Module Decompositions via Rickart Modules, Algebra Discrete Math. 26(1)(2018), 47-64. (ESCI) 

38. S. Halicioglu, A. Harmanci and B. Ungor, A Class of Abelian Rings, Bol. Mat. 25(1)(2018), 27-37. (ESCI) 

39. H. Kose, B. Ungor, Y. Kurtulmaz and A. Harmanci, A Perspective on Amalgamated Rings via Symmetricity, Contemp. Math. Proceedings of the Fifth Conference on Noncommutative Rings and their Applications, 727(2019), 237-247.

40. Y. Talebi, A. R. M. Hamzekolaee, M. Hosseinpour, A. Harmanci and B. Ungor, Rings for which Every Cosingular Module is Projective, appears in Hacet. J. Math. Stat. DOI: 10.15672/HJMS.2018.586 (SCI-Expanded)  

41. T. P. Calci, A. Harmanci and B. Ungor, Generating Dual Baer Modules via Fully Invariant Submodules, appears in Quaest. Math. DOI: 10.2989/16073606.2018.1508523  (SCI-Expanded)    

42. B. Ungor, S. Halicioglu, A. Harmanci and J. Marovt, Partial Orders on the Power Sets of Baer Rings, J. Algebra  Appl. https://doi.org/10.1142/S0219498820500115 (SCI-Expanded)  

43H. Kose, Y. Kurtulmaz, B. Ungor and A. Harmanci, Rings Having Normality in terms of the Jacobson Radical, Arab. J. Math. https://doi.org/10.1007/s40065-018-0231-7  (ESCI)

44. A. Harmanci, H. Kose, Y. Kurtulmaz and B. Ungor, Reflexivity of Rings via Nilpotent Elements, appears in Rev. Un. Mat. Argentina. (SCI-Expanded)   

45. H. Kose, B. Ungor and A. Harmanci, Semicommutativity of Rings by the way of Idempotents, appears in Filomat. (SCI-Expanded)    

CITATIONS: https://scholar.google.com.tr/citations